# SDR USAA2015012200001

- Difficulty date: January 21, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 45,378 hours, 20,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: D30664405
- Part serial: C0067RP
- Condition: Failed
- Location: Evac Slide
- Part time: 73,089 hours, 34,434 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C11 CHECK SLIDE FAILED EMER LIGHT CHECK ON CIDS.  FOUND INTEGRAL LIGHTING OF SLIDE FAILED.  REPLACED FWD LT RAFT SLIDE IAW JC 26L00025011.
